Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Normal menstruation but the blood flow is decreasing gradually, 40 yr old. Is it normal ?

About Mensuration problem.... hi...i want to ask about the menstruation . I am 40 . now i observe that i have normal periods like before but since many years the quantity of blood in menstruation is decreasing gradually. do you think it is normal? i have no other problem like pain or irregularity in periods. only the blood is not like ten years before. and it is decreasing month by month slowly.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi madam. Welcome to HCM forum. What u r experiencing could be a early symptoms of menopause. The menopause marks the time in a woman's life when her menstruation stops and she is no longer fertile (able to become pregnant). Some women may have delayed periods and some may have less blood flow and some may may have irregular periods during this phase. Most of the women attain menopause at 40 years, in US it is 50. U may also experience other symptoms also like hot flashes, disturbed sleep, night sweats, vaginal dryness. If u experience these symptoms and it is bothering u then consult a doctor and he may prescribe u hormone replacement therapy. Eat nutritious food and include milk in your diet. Start calcium 500mg tablets 1 tablet daily after lunch. Regards.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor